# SDR SWIA200515432

- Difficulty date: August 15, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 6,125 hours, 5,296 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Switch
- Condition: Stuck
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM STUCK.   REPLACED TRIM PANEL.  OPERATIONAL CHECK GOOD.
